# SDR UIEA2025092501244

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 113,217 hours, 18,197 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA0471
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA OPENED ARMED L4 DOOR SLIDE DID NOT INFLATE.  R & R L4 SLIDE IAW AMM 25-66-01. OPS CHECK NORMAL. THIS CLOSES MDDR 238866. PLACARD REMOVED.
